Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A finitely additive generalization of the Fichtenholz-Lichtenstein theorem

Author: George Edward Sinclair
Journal: Trans. Amer. Math. Soc. 193 (1974), 359-374
MSC: Primary 28A35
MathSciNet review: 0417371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mu$ and $\nu$ be bounded, finitely additive measures on algebras over sets X and Y, respectively. Conditions are determined for a bounded function $f:X \times Y \to {\mathbf {R}}$, without assuming bimeasurability, so that the iterated integrals $\smallint _X {\smallint _Y {fd\mu d\mu } }$ and $\smallint _Y {\smallint _X {fd\mu d\nu } }$ exist and are equal. This result is then used to construct a product algebra and finitely additive product measure for $\mu$ and $\nu$. Finally, a simple Fubini theorem with respect to this product algebra and product measure is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35

Additional Information

Keywords: A-continuous, Dunford-Schwartz integral, finitely additive product measure, Fubini theorem, Pták lemma, Pták theorem, separately continuous, Stone-Čech compactification, Stone space
Article copyright: © Copyright 1974 American Mathematical Society